# SDR JGVR20200224001

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 11,565 hours, 7,643 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORRODED AREA FROM THE VERTICAL STABILIZER LH SPAR CLIP, APPROXIMATELY FOUR INCHES BELOW THE MIDDLE RUDDER HINGE, PERFORMED EDDY CURRENT CRACK AND ULTRASONIC THICKNESS INSPECTIONS AND REPORTED TO TEXTRON FOR REPAIR DISPOSITION.  CLEANED, TREATED, AND TOP COATED REPAIR AREA PER TEXTRON REPAIR MEMO.
